# SDR AALA202512119628

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 36,118 hours, 14,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS VERY DIFFICULT TO OPEN AND CLOSE AIRBORNE. WORKS NORMALLY ON THE GROUND. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR PER AMM 52-51-00.
